# SDR MASA200700419

- Difficulty date: July 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 23,449 hours, 18,217 cycles
- Engine: Ge CF343B1
- Engine time: 25,122 hours, 18,360 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 872583
- Condition: Vibration
- Location: Nr 2
- Part time: 25,122 hours, 18,360 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ASH 2772	LAS.  EN ROUTE TO MYR PILOT DIVERTED TO BFL DUE TO NR 2 ENG VIBRATION AND LOUD NOISE.  NR 2 ENGINE WAS SHUT DOWN IN FLIGHT.  PILOT DECLARED AN EMERGENCY AND LANDING WAS UNEVENTFUL CONTRACT MAINTENANCE FOUND THE EXHAUST TURBINE BLADES DAMAGED.  MX REPLACED ENGINE.
